# SDR MASA2012051934795

- Difficulty date: May 19, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 18,744 hours, 15,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY FLOOD LIGHT ROW 15 INOPERATIVE.  MAINTENANCE, RELAMPED.
